EXACT SOLUTIONS OF THE PERTURBED NONLINEAR FRACTIONAL SCHRODINGER EQUATION BY USING THE MODIFIED EXTENDED DIRECT ALGEBRAIC METHOD

Purchase PDF

Published: 2015-08-31

Page: 381-389


NASIR TAGHIZADEH

Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914, Rasht, Iran

MONA NAJAND FOUMANI *

Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914, Rasht, Iran

*Author to whom correspondence should be addressed.


Abstract

In this paper, the modified extended direct algebraic method is used to construct exact complex solutions of the perturbed nonlinear fractional Schröodinger equation in the sense of the modfiied RiemannLiouville derivative. Based on the two transformations, the perturbed nonlinear fractional Schröodinger equation can be turned into nonlinear ordinary dierential equations of integer orders.

Keywords: New exact solutions, fractional calculus, the modied extended direct algebraic method, the perturbed nonlinear fractional Schrodinger equation


How to Cite

TAGHIZADEH, N., & FOUMANI, M. N. (2015). EXACT SOLUTIONS OF THE PERTURBED NONLINEAR FRACTIONAL SCHRODINGER EQUATION BY USING THE MODIFIED EXTENDED DIRECT ALGEBRAIC METHOD. Asian Journal of Mathematics and Computer Research, 6(4), 381–389. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/315

Downloads

Download data is not yet available.